# SDR 2025F00138

- Difficulty date: May 17, 2025
- Submitted: June 2, 2025
- Operation: General aviation
- Aircraft: N662RL
- Make and model: Bell 407
- Aircraft serial: 53203
- Aircraft time: 28,760 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23078029A
- Part serial: JGALM0973
- Condition: Failed
- Location: Zone 200
- Part time: 10,233 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RESTART FAULT AND FADEC DEGRADE LIGHT ON SHUTDOWN. REPLACED THE HMU DUE TO SPIKES IN THE POT SWEEP.
